# SDR DL757080214

- Difficulty date: February 16, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 56,107 hours, 25,889 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: S416N2021025
- Part serial: 1147
- Condition: Unwanted Deploy
- Location: R4 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

R-4 DOOR WAS IN THE ARMED POSTION CABIN SERVICE OPENED DOOR FROM OUTSIDE AND BLEW THE DOOR ASSIST BOTTLE AND DROPPED THE SLIDE ONTO THE TRUCK.  THE SLIDE DID NOT FULLY DEPLOY BECAUSE THE TRUCK PREVENTED THE SLIDE FROM DROPPING ENOUGH TO DEPLOY.
